# SDR 97ZZZX3328

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5855E
- Make and model: Cessna 172N
- Aircraft serial: 17271946
- Engine: Lyc O320H2AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: D4RN2021
- Condition: Teeth Stripped
- Location: Distributor Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEETH ON DISTRIBUTOR GEAR WERE SHEARED CAUSING A VERY SEVERE MAG DROP ON RIGHT MAGNETO SIDE.  A MAGNETO LOCKING TOOL WAS NOT USED DURING INSTALLATIONS AFTER AD CHECKS.  THIS IS A SINGLE POINT DUAL MAGNETO.
